# SDR COMA2009060850152

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 32,285 hours, 28,197 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7805013
- Part serial: 177A
- Condition: Failed
- Location: Te Flaps
- Part time: 24,579 hours, 20,857 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL RECEIVED FLAPS FAIL CAUTION MSG. EMERGENCY DECLARED, ACFT LANDED SAFELY.  REMOVED AND REPLACED FLAP CONTROL HANDLE.
